Bad bladder infect. (Bactrim) headache excruciating pain lightheaded fever chills/shaking no appetite Tylenol (acetaminophen) hurts ulcers no energy. Nauseabed 2 days?

Be careful. If you aren't feeling better soon after taking the bactrim (sulfamethoxazole and trimethoprim) seek a re-evaluation. It's possible that the urinary tract infection is caused by a bacteria resistant to Bactrim (sulfamethoxazole and trimethoprim) or worse that the bacteria has gotten into your blood stream. Again, have a low threshold to seek a re-evaluation, even if that means having to go to the ER.
Failing outpatient. Treatment. If you can't keep your antibiotics down, they can't help your infection. It sounds as though you now have a kidney infection rather than a simple bladder infection. You need to be given antibiotics by injection and IV hydration. That means you need a hospital. Get someone to take you to the ER now.